# SDR AC2A072786

- Difficulty date: March 27, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 45 hours
- Engine: Allsn 250C40B
- Engine time: 45 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Elbow
- Part number: AN8378J
- Condition: Leaking
- Location: Engine
- Part time: 46 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON LINE FROM CEFA TO HMU. FOUND ELBOW ON CEFA HAD A MILLING MARK ON FACE OF FLANGE. REPLACED ELBOW.
